Advanced Search
Article Contents
Article Contents

Neumann-transmission problems for pseudodifferential Brinkman operators on Lipschitz domains in compact Riemannian manifolds

Abstract Related Papers Cited by
  • The aim of this paper is twofold. On the one hand we construct Neumann-transmission kernels for pseudodifferential Brinkman operators. They are used to provide simple representations of the solution to some transmission problems for the pseudodifferential Brinkman operator. On the other hand, we show the well-posedness of a Neumann-transmission problem for two pseudodifferential Brinkman operators on adjacent Lipschitz domains in a compact Riemannian manifold, with boundary data in some $L^p$, Sobolev or Besov spaces. We rely on the layer potential theory in order to obtain an explicit representation of the solution to this problem. Compactness and invertibility results of associated layer potential operators on $L^p$, Sobolev and Besov spaces are also presented.
    Mathematics Subject Classification: Primary 35J25; Secondary: 42B20, 46E35, 76D, 76M.


    \begin{equation} \\ \end{equation}
  • [1]

    H. Amann, Compact embeddings of vector-valued Sobolev and Besov spaces, Glasnik Matematički, 35 (2000), 161-177.


    C. Băcuţă, A. L. Mazzucato, V. Nistor and L. Zikatanov, Interface and mixed boundary value problems on n-dimensional polyhedral domains, Documenta Math., 15 (2010), 687-745.


    J. K. Choi and S. Kim, Neumann functions for second order elliptic systems with measurable coefficients, Trans. Amer. Math. Soc., 2013, to appear.doi: 10.1090/S0002-9947-2013-05886-2.


    M. Costabel, Boundary integral operators on Lipschitz domains: Elementary results, SIAM J. Math. Anal., 19 (1988), 613-626.doi: 10.1137/0519043.


    M. Cwikel, Real and complex interpolation and extrapolation of compact operators, Duke Math. J., 65 (1992), 333-343.doi: 10.1215/S0012-7094-92-06514-8.


    B. E. J. Dahlberg and C. Kenig, Hardy spaces and the Neumann problem in $L^p$ for Laplace's equation in Lipschitz domains, Ann. of Math., 125 (1987), 437-465.


    E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari (Italian), Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat., 3 (1957), 25-43.


    M. Dindoš and M. Mitrea, The stationary Navier-Stokes system in nonsmooth manifolds: the Poisson problem in Lipschitz and $C^1$ domains, Arch. Ration. Mech. Anal., 174 (2004), 1-47.doi: 10.1007/s00205-004-0320-y.


    D. G. Ebin and J. Marsden, Groups of diffeomorphisms and the motion of an incompressible fluid, Ann. of Math., 92 (1970), 102-163.


    L. Escauriaza and M. Mitrea, Transmission problems and spectral theory for singular integral operators on Lipschitz domains, J. Funct. Anal., 216 (2004), 141-171.doi: 10.1016/j.jfa.2003.12.005.


    E. Fabes, C. Kenig and G. Verchota, The Dirichlet problem for the Stokes system on Lipschitz domains, Duke Math. J., 57 (1988), 769-793.doi: 10.1215/S0012-7094-88-05734-1.


    D. FericeanLayer potential analysis of a Neumann problem for the Brinkman system, Mathematica (Cluj), to appear.


    D. Gilbarg and N. S. Trudinger, "Elliptic Partial Differential Equations of Second Order," Reprint of the 1998 Edition, Classics in Mathematics. Springer-Verlag, Berlin, 2001.


    S. Hofmann and S. Kim, The Green function estimates for strongly elliptic systems of second order, Manuscripta Math., 124 (2007), 139-172.doi: 10.1007/s00229-007-0107-1.


    S. Hofmann, M. Mitrea and M. Taylor, Singular integrals and elliptic boundary problems on regular Semmes-Kenig-Toro domains, Int. Math. Res. Notices, 14 (2010), 2567-2865.doi: 10.1093/imrn/rnp214.


    G. C. Hsiao and W. L. Wendland, "Boundary Integral Equations," Springer, Heidelberg, 2008.


    D. S. Jerison and C. E. Kenig, Boundary behavior of harmonic functions in nontangentially accesible domains, Adv. Math., 46 (1982), 80-147.doi: 10.1016/0001-8708(82)90055-X.


    N. J. Kalton, S. Mayboroda and M. Mitrea, Interpolation of Hardy-Sobolev-Besov-Triebel-Lizorkin spaces and applications to problems in partial differential equations, Contemp. Math., 445 (2007), 121-177.


    N. J. Kalton and M. Mitrea, Stability results on interpolation scales of quasi-Banach spaces and applications, Trans. Amer. Math. Soc., 350 (1998), 3903-3922.


    K. Kang and S. KimGlobal pointwise estimates for Green's matrix of second order elliptic systems, arXiv:1001.2618v2


    M. Kohr, M. Lanza de Cristoforis and W. L. Wendland, Nonlinear Neumann-transmission problems for Stokes and Brinkman equations on Euclidean Lipschitz domains, Potential Anal., 38 (2013), 1123-1171.doi: 10.1007/s11118-012-9310-0.


    M. Kohr, C. Pintea and W. L. Wendland, Stokes-Brinkman transmission problems on Lipschitz and $C^1$ domains in Riemannian manifolds, Commun. Pure Appl. Anal., 9 (2010), 493-537.doi: 10.3934/cpaa.2010.9.493.


    M. Kohr, C. Pintea and W. L. Wendland, Brinkman-type operators on Riemannian manifolds: Transmission problems in Lipschitz and $C^1$ domains, Potential Anal., 32 (2010), 229-273.doi: 10.1007/s11118-009-9151-7.


    M. Kohr, C. Pintea and W. L. Wendland, Dirichlet-transmission problems for general Brinkman operators on Lipschitz and $C^1$ domains in Riemannian manifolds, Discrete Contin. Dyn. Syst. Ser. B, 15 (2011), 999-1018.doi: 10.3934/dcdsb.2011.15.999.


    M. Kohr, C. Pintea and W. L. Wendland, Layer potential analysis for pseudodifferential matrix operators in Lipschitz domains on compact Riemannian manifolds: Applications to pseudodifferential Brinkman operators, Int. Math. Res. Notices, 2012, DOI 10.1093/imrn/RNS158, to appear.doi: 10.1093/imrn/rns158.


    M. Kohr, C. Pintea and W. L. Wendland, Dirichlet-transmission problems for pseudodifferential Brinkman operators on Sobolev and Besov spaces associated to Lipschitz domains in Riemannian manifolds, ZAMM Z. Angew. Math. Mech., 93 (2013), 446-458.doi: 10.1002/zamm.201100194.


    M. Kohr and I. Pop, "Viscous Incompressible Flow for Low Reynolds Numbers," WIT Press, Southampton (UK), 2004.


    V. Maz'ya, M. Mitrea and T. Shaposhnikova, The inhomogeneous Dirichlet problem for the Stokes system in Lipschitz domains with unit normal close to VMO, Funct. Anal. Appl., 43 (2009), 217-235.


    V. Maz'ya and J. Rossmann, Mixed boundary value problems for the stationary Navier-Stokes system in polyhedral domains, Arch. Ration. Mech. Anal., 194 (2009), 669?12.doi: 10.1007/s00205-008-0171-z.


    D. Medková, Transmission problem for the Laplace equation and the integral equation method, J. Math. Anal. Appl., 387 (2012), 837-843.doi: 10.1016/j.jmaa.2011.09.041.


    O. Mendez and M. Mitrea, The Banach envelopes of Besov and Triebel-Lizorkin spaces and applications to partial differential equations, J. Fourier Anal. Appl., 6 (2000), 503-531.


    D. Mitrea, M. Mitrea and Shi Qiang, Variable coefficient transmission problems and singular integral operators on non-smooth manifolds, J. Integral Equations Appl., 18 (2006), 361-397.


    D. Mitrea, M. Mitrea and M. Taylor, Layer Potentials, the Hodge Laplacian and Global Boundary Problems in Non-Smooth Riemannian Manifolds, Memoirs Amer. Math. Soc., 150 (2001), No. 713.doi: 10.1090/memo/0713.


    M. Mitrea, S. Monniaux and M. Wright, , The Stokes operator with Neumann boundary conditions in Lipschitz domains, J. Math. Sci. (New York), 176 (2011), 409-457.


    M. Mitrea and M. Taylor, Boundary layer methods for Lipschitz domains in Riemannian manifolds, J. Funct. Anal., 163 (1999), 181-251.


    M. Mitrea and M. Taylor, Potential theory on Lipschitz domains in Riemannian manifolds: Sobolev-Besov space results and the Poisson problem, J. Funct. Anal., 176 (2000), 1-79.doi: 10.1006/jfan.2000.3619.


    M. Mitrea and M. Taylor, Navier-Stokes equations on Lipschitz domains in Riemannian manifolds, Math. Ann., 321 (2001), 955-987.doi: 10.1007/s002080100261.


    M. Mitrea and M. Wright, Boundary value problems for the Stokes system in arbitrary Lipschitz domains, Astérisque, 344 (2012), viii+241 pp.


    J. Moser, On Harnack's theorem for elliptic differential equations, Comm. Pure Appl. Math., 14 (1961), 577-591.doi: 10.1002/cpa.3160140329.


    H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators," North-Holland Publ. Co. Amsterdam, 1978.


    J. T. Wloka, B. Rowley and B. Lawruk, "Boundary Value Problems for Elliptic Systems," Cambridge University Press, Cambridge, 1995.

  • 加载中

Article Metrics

HTML views() PDF downloads(66) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint